English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Values of coefficients of cyclotomic polynomials II

MPS-Authors
/persons/resource/persons235837

Moree,  Pieter
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

moree_values_oa_2009.pdf
(Any fulltext), 96KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Moree, P., Ji, C.-G., & Li, W.-P. (2009). Values of coefficients of cyclotomic polynomials II. Discrete Mathematics, 209(6), 1720-1723. doi:10.1016/j.disc.2008.02.011.


Cite as: http://hdl.handle.net/21.11116/0000-0004-27A7-4
Abstract
There is no abstract available